Publicado
2016-07-01
New Hermite-Hadamard and Jensen Type Inequalities for h-Convex Functions on Fractal Sets
DOI:
https://doi.org/10.15446/recolma.v50n2.62207Palabras clave:
generalized convexity, h-convex functions, Fractal sets, Hermite-Hadamard type inequality, Jensen inequality (en)Descargas
In this paper, some new Jensen and Hermite-Hadamard inequalities for h-convex functions on fractal sets are obtained. Results proved in this paper may stimulate further research in this area.
Dimensions
PlumX
Visitas a la página del resumen del artículo
763
Descargas
Los datos de descarga aún no están disponibles.
Cómo citar
Vivas, M., Hernández, J., & Merentes, N. (2016). New Hermite-Hadamard and Jensen Type Inequalities for h-Convex Functions on Fractal Sets. Revista Colombiana De Matemáticas, 50(2), 145-164. https://doi.org/10.15446/recolma.v50n2.62207
Licencia
Derechos de autor 2016 Revista Colombiana de Matemáticas

Esta obra está bajo una licencia internacional Creative Commons Atribución 4.0.